Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The Dirichlet problem for nonuniformly elliptic equations
HTML articles powered by AMS MathViewer

by Neil S. Trudinger PDF
Bull. Amer. Math. Soc. 73 (1967), 410-413
  • David Gilbarg, Boundary value problems for nonlinear elliptic equations in $n$ variables, Nonlinear Problems (Proc. Sympos., Madison, Wis., 1962) Univ. Wisconsin Press, Madison, Wis., 1963, pp. 151–159. MR 0146506
  • Philip Hartman and Guido Stampacchia, On some non-linear elliptic differential-functional equations, Acta Math. 115 (1966), 271–310. MR 206537, DOI 10.1007/BF02392210
  • Philip Hartman, On quasilinear elliptic functional-differential equations, Differential Equations and Dynamical Systems (Proc. Internat. Sympos., Mayaguez, P.R., 1965) Academic Press, New York, 1967, pp. 393–407. MR 0221072
  • Howard Jenkins and James Serrin, The Dirichlet problem for the minimal surface equation in higher dimensions, J. Reine Angew. Math. 229 (1968), 170–187. MR 222467, DOI 10.1515/crll.1968.229.170
  • 5. O. A. Ladyzhenskaya and N. N. Ural’tseva, Linear and quasilinear elliptic equations, Izd. Nauka, Moscow (1964). (Russian)
  • Zane C. Motteler, Existence theorems for certain quasi-linear elliptic equations, Pacific J. Math. 17 (1966), 279–299. MR 206477, DOI 10.2140/pjm.1966.17.279
  • Guido Stampacchia, On some regular multiple integral problems in the calculus of variations, Comm. Pure Appl. Math. 16 (1963), 383–421. MR 155209, DOI 10.1002/cpa.3160160403
  • 8. N. S. Trudinger, Quasilinear elliptic partial differential equations in n variables, Doctoral Dissertation, Stanford University, Department of Mathematics, July, 1966.
Additional Information
  • Journal: Bull. Amer. Math. Soc. 73 (1967), 410-413
  • DOI:
  • MathSciNet review: 0214916